# SDR SWIA2020042750385

- Difficulty date: March 15, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

PAX DOOR INNER SKIN REQUIRES REPLACEMENT   (C-CHECK) RO 4/23/2020   REMOVED AND REPLACED PAX DOOR INNER SKIN (P/N 601R318024-13), REF CRJ 900 SRM,  BOMBARDIER DWG
